# SDR COMA9960016

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- System (JASC): 4950 · APU Bleed Air System
- Part: Check Valve
- Part number: 320207231
- Condition: Loose
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND APU AIR SUPPLY CHECK VALVE UPPER PIN EXTREMELY LOOSE.  REPLACED VALVE.
